# SDR UALA2011080304030

- Difficulty date: August 3, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 60,590 hours, 8,608 cycles
- Engine: Pwa PW40903
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE ADVISORY.  ACCOMPLISHED SCAVENGE SYS AND FQPU PER MM AND MT 28-008 R2. NO STATUS AND NO ADVISORY MSG FOUND AND NO EXISTING FAULT ON ARR.  REMAINING FUEL ON ARR- 11.4 LT AND 12.1 RT.  GROUND CHECKED OK.
